| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to their device displayed a blank screen, while also experiencing repeated boot cycles.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient involvement in this event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker evaluated the customers device and the system pcb failure was determined to be the cause of the reported issue.The device is unable to be serviced or repaired.